| Model Number |
FAS07070 |
| Medical Device Problem Codes |
Break (1069); Positioning Failure (1158); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The device was returned to the manufacturer for evaluation.The investigation is currently under way.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that the proximal end of the endovascular stent graft catheter allegedly broke as an attempt was made to deploy the stent graft.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the lot number was provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint that has been reported for this corporate lot number to date.Investigation summary: one flair endovascular stent graft was returned for evaluation.The visual inspection noted a break in the outer catheter and partial deployment of the stent.Complete functional testing was unable to be performed due to the catheter break.Therefore, the investigation is confirmed for break and partial deployment.However, the investigation is inconclusive for difficult to advance due to returned sample condition.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
Event or Problem Description
It was reported that the proximal end of the endovascular stent graft catheter allegedly broke as an attempt was made to deploy the stent graft in the cephalic vein in a tortuous vessel.It was also reported that there was difficulty in advancing the delivery system to the target lesion and excessive force was necessary while attempting to deploy the stent graft.There was no reported difficulty in retracting the device from the patient.Reportedly, another stent graft delivery system was used to complete the procedure.There was no reported patient injury.